| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that the buttons on the "large and small" keypads of their device were not working.In this state defibrillation therapy may not be available to a patient if needed.There was no patient use associated with this event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the interface pcb assembly to resolve the issue.After observing proper device operation through functional and performance testing the device was returned to the customer for use.